hi welcome well there are several names for the methadone demon but its all the same
stuff ive seen the metadose pills and was on methadone for a long time 6 1/2 yrs
If your considering it..my advise is RUN THE OTHER WAY....it took me 8 1/2 mo
to get off it and the last 10 weeks have been difficult to say the least pure he11
at times it should only be an option for a bad heroin habit coming off the other
stuff like pills is much ez'er then coming off methadone , im 8 days clean and
am still feeling the withdrawals ...it scares me to see others thinking of using this
as an option please really give it some thought b/4 going into this trap..good luck
Hi hun. My doc gave me methadone I took 12.5 for two weeks and 3 days. It been 24hrs scene I stopped taking it. How bad will the wds be and how will it take for me to feel them and how long will it last. Thx
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.